# SDR ABXA9600453

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 1580 AT APPROXIMATELY LONGERON 8L, FROM STATION 25 TO AFT PRESSURE BULKHEAD, STATION 1580 AT CUSP AREA FRAMES OF .100 INCH THICKNESS OR LESS, HAVE NUMEROUS DRILLED HOLES, FRAME END IS CRACKED AND CORRODED.  REPAIRED FUSELAGE FRAMES LESS THAN .080 INCH THICK AT STATIONS 25 TO AFT PRESSURE BULKHEAD, STATION 1580 AT CUSP AREA, AND STATION 1580, LONGERON 8L, IAW ABX REA D853-12348MR.
